Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dark pigmentation on legs. No redness, swelling or tenderness. What am I suffering from?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Blackish pregmentation on right leg. No associated redness, swelling or tenderness. Associated with pain on walking but not regularly. No fever, maldise or discharge from site. No w/o TB.
Posted Sun, 10 Feb 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 11 hours later
Welcome to XXXXXXX and Thanks for posting your query.

I will be able to attend your concern better if you can give me more detailed account of your problem. You could also answer the following questions:-

1.Did it occur spontaneously or was there any trauma
2.Duration of this pigmentation and is this increasing or constant
3.Have you any trigger factor for this pigmentation
4.Are you on any medication
5.Is there any similar pigmentation present at any other part of body
6.Is there any skin dryness or hardening of the skin
7.Do you suffering from any chronic disease

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

Waiting for your reply...

Dr Saurabh Gupta.
Orthopaedic Surgeon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor